# SDR C2XA06IA132

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 5,896 hours, 3,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 5884 THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT AT FLIGHT LEVEL 340 FOR APPROXIMATELY 1.5 MINUTES WITH NO VISIBLE SIGNS OF SMOKE, AND C/B H11 POPPED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE COCKPIT READING LIGHTS ON MEL 33-10-00 CATR -C- CONTROL 105910 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  FILED OPEN AWAITING FINAL DETERMINATION OF CAUSE.
